# SDR C2XA02CL204

- Difficulty date: October 16, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- System (JASC): 3600 · Pneumatic System
- Part: Line
- Part number: 14542872401
- Condition: Broken
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT#3296 THE CREW REPORTED AFTER TAKEOFF THEY RECEIVED A #1 BLEED LEAK MESSAGE ON THE EICAS AND THE OVERHEAD PANEL.THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #1 ENGINE DIRRERENTIAL PRESSURE SENSOR LINE.OPERATIONAL CHECKS WERE GOOD.
